Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 4, NWS Fort Worth, TX

March 30, 2007Erath County, Palo Pinto County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 30, 2007, 11:45 AM CDT for Erath County, Palo Pinto County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2007, 11:45 AM CDT (16:45 UTC)
Expired
Mar 30, 2007, 12:45 PM CDT
In force
60 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Erath County, TX, Palo Pinto County, TX

The radar

The Dyess AFB radar (KDYX), 80 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 12:43 PM CDTTORNADO9 Wnw Huckabay, TXBRIEF TORNADO NEAR THURBER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 9:51 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 301645
TORFWD
TXC143-363-301745-
/O.NEW.KFWD.TO.W.0004.070330T1645Z-070330T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1145 AM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN ERATH COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1245 PM CDT

* AT 1145 AM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
  TORNADO 12 MILES SOUTHWEST OF STRAWN...OR ABOUT 6 MILES SOUTHEAST
  OF RANGER...MOVING NORTHEAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  STRAWN BY NOON CDT...
  MINGUS BY 1205 PM CDT...
  GORDON BY 1210 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3270 9857 3251 9858 3251 9847 3229 9847
      3247 9806 3275 9806

$$
2 follow-up statements
000 
WWUS54 KFWD 301707
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 PM CDT FRI MAR 30 2007

TXC143-363-301745-
/O.CON.KFWD.TO.W.0004.000000T0000Z-070330T1745Z/
PALO PINTO TX-ERATH TX-
1207 PM CDT FRI MAR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
NORTHWESTERN ERATH AND SOUTHERN PALO PINTO COUNTIES...

AT 1207 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR MINGUS...OR ABOUT
15 MILES EAST OF RANGER...MOVING NORTHEAST AT 30 MPH.

THE TORNADO WILL AFFECT...
  RURAL SOUTHERN PALO PINTO COUNTY THROUGH 1245 PM CDT
  RURAL EASTERN PALO PINTO COUNTY THROUGH 1245 PM CDT

DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3265 9852 3251 9858 3251 9847 3233 9846
      3247 9806 3275 9806

$$
000 
WWUS54 KFWD 301725
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1223 PM CDT FRI MAR 30 2007

TXC143-363-301745-
/O.CON.KFWD.TO.W.0004.000000T0000Z-070330T1745Z/
PALO PINTO TX-ERATH TX-
1223 PM CDT FRI MAR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR NORTH
CENTRAL ERATH AND SOUTHEASTERN PALO PINTO COUNTIES...

AT 1223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR GORDON...OR ABOUT
21 MILES SOUTHWEST OF MINERAL WELLS...MOVING NORTHEAST AT 30 MPH.

THE THREAT OF A TORNADO REMAINS ACROSS SOUTHEAST PALO PINTO COUNTY. 
ACROSS NORTH CENTRAL ERATH COUNTY...THE TORNADO THREAT HAS 
DIMINISHED BUT DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL REMAIN 
POSSIBLE. 

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.

IN ADDITION TO TORNADOES, LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3281 9818 3260 9842 3252 9837 3240 9837
      3247 9805 3275 9806

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 30, 10:27 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Mar 30, 10:27 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1027 AM CDT FRI MAR 30 2007

.UPDATE...
WE HAVE UPDATED THE ZONES AND OTHER PRODUCTS...MAINLY BECAUSE OF
THE COMBINATION OF THE FLASH FLOOD WATCH AND THE MORE RECENT TORNADO
WATCH. STORMS LIKELY ARE NOT SURFACE-BASED YET...BUT WILL BE BY
LATE MORNING AND EARLY AFTERNOON.

ONCE AGAIN...THE FLASH FLOOD THREAT IS LIKELY THE GREATEST
THREAT...BUT A FEW SUPERCELL THUNDERSTORMS WILL CONTINUE TO BRING
A THREAT OF LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO
OR TWO.  #26

&&

.PREV DISCUSSION... /ISSUED 309 AM CDT FRI MAR 30 2007/

..SEVERE THUNDERSTORMS AND MORE HEAVY RAINFALL EXPECTED ACROSS
NORTH TEXAS TODAY...

AVIATION...
A COMPLEX AVIATION WEATHER DAY IS EXPECTED WITH MVFR TO IFR CEILINGS
AND NUMEROUS THUNDERSTORMS. THE MOST CHALLENGING ASPECT OF TODAYS
FORECAST WILL BE THE TIMING OF THUNDERSTORMS.  WE ARE ALREADY SEEING
SOME SPOTTY SHOWERS NEAR WACO AND AROUND THE METROPLEX AIRPORTS SO
EXPECT SOME TEMPORARY LIGHT RAIN BETWEEN 12 AND 16Z.  CEILINGS WILL
MOST LIKELY LIFT SOME DURING THE PERIODS OF LIGHT RAIN BUT WILL FALL
BELOW 2000 FT AFTER THE SHOWERS MOVE OFF. THUNDERSTORMS WILL BECOME
MORE LIKELY BY 16Z AS ACTIVITY FROM THE SOUTHWEST WORKS NORTHEASTWARD.
OFF AND ON THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE AFTERNOON
AND EVENING WITH THE BEST LIFT FORECASTED LATE THIS EVENING WHEN THE
COLD FRONT BEGINS MOVING THROUGH THE REGION.  IT LOOKS LIKE MOST OF
THE STRONG STORMS WILL END BY 09Z BUT THUNDERSTORMS WILL REMAIN IN
THE VICINITY OF ALL AIRPORTS THROUGH SATURDAY MORNING.

A SOUTH TO SOUTHEAST WIND TODAY WILL TURN TO THE SOUTHWEST LATE THIS
EVENING AND WEST/NORTHWEST AFTER 06Z WITH THE PASSAGE OF THE COLD
FRONT. WIND SPEEDS WILL REMAIN IN THE 12 TO 15 KNOT RANGE WITH A FEW
HIGHER GUSTS POSSIBLE.

DISCUSSION...
309 AM
WATER VAPOR IMAGERY HOLDS THE KEY TO THE DEVELOPMENT OF OUR NEXT
ROUND OF SHOWERS AND THUNDERSTORMS. POTENT SHORTWAVE ROUNDING THE
BASE OF THE MAIN UPPER LOW IS NOW SWINGING INTO SW ARIZONA. JUST
WITHIN THE LAST COUPLE OF HOURS...SUBSIDENCE POCKET OVER WEST TX
HAS DISAPPEARED AS MID/UPPER LEVEL MOISTURE HAS BEGUN TO SPLIT
NORTHWEST FROM THE SUBTROPICAL PLUME OVER MEXICO. 88-D MOSAIC
SHOWS REGENERATION OF SHOWERS/STORMS OVER SW TX...WHICH SHOULD
ONLY INCREASE WITHIN THIS AREA OF DIFLUENCE AND LOW LEVEL
CONVERGENCE /ASSOCIATED WITH DEVELOPING SFC LOW/.

WE EXPECT TWO DISTINCT WAVES OF THUNDERSTORMS TODAY. THE FIRST WILL
APPROACH THE AREA THIS MORNING FROM THE SOUTHWEST...IN ASSOCIATION
WITH LEAD MID/UPPER LEVEL VORTICITY LOBES CURRENTLY ALONG THE RIO
GRANDE /PER RUC ANALYSIS/.

THE RIO GRANDE SFC LOW WILL DEEPEN AS IT TRANSLATES NORTHEAST TOWARD
THE RED RIVER DURING THE COURSE OF THE DAY. SECOND ROUND OF SHOWERS
AND THUNDERSTORMS WILL BE INFLUENCED BY STRONG POSITIVE VORTICITY
ADVECTION ASSOCIATED WITH THE NEGATIVELY TILTED SHORTWAVE SWINGING
INTO WEST TEXAS BY MIDDAY. STRONG UPPER LEVEL JET /90-100KTS/ WILL
ALSO ENHANCE LARGE SCALE LIFT. STRONG FORCING ALONG THE APPROACHING
FRONTAL BOUNDARY WILL LIKELY INITIATE NUMEROUS THUNDERSTORMS THIS
AFTERNOON/EVENING.

HEAVY RAIN WILL YET AGAIN BE A MAJOR CONCERN FOR THE FORECAST AREA
TODAY. THE FLASH FLOOD WATCH WILL CONTINUE AS PLANNED THROUGH
TONIGHT. PRECIPITABLE WATERS FROM NAM BUFR SOUNDINGS ARE INCREDIBLY
HIGH...BETWEEN 1.5 TO 1.7 INCHES. WITH THE ALREADY WELL-SATURATED
GROUND AND SEVERAL WAVES OF DEEP CONVECTION /POSSIBLY TRAINING/
EXPECTED...HEAVY RAINFALL AND FLOODING IS A SERIOUS HAZARD TODAY.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHWEST
SECTIONS OF OUR CWA...WITH SLIGHT RISK ELSEWHERE. ENVIRONMENTAL
SHEAR WILL BE STRONGER TODAY THAN YESTERDAY. 0-1KM SHEAR OF 25-30KTS
AND 0-1KM HELICITIES IN EXCESS OF 200M2/S2 WITH 0-3KM SHEAR OVER
350M2/S2 CREATE HODOGRAPHS FAVORABLE FOR ROTATING UPDRAFTS. 50-60KTS
AT 500MB WILL ALSO PUNCH INTO THE AREA BY THE AFTERNOON
HOURS...RESULTING IN 0-6KM BULK SHEAR OF 50...PERHAPS 60KTS. AMPLE
MOISTURE WILL RESULT IN LOW LCLS AND SFC DEWPOINT DEPRESSIONS LESS
THAN 5 DEGREES F. THIS STRONG SHEAR WILL ESTABLISH A THREAT OF
TORNADOES...SPECIFICALLY WITHIN THE MODERATE RISK AREA /SOUTHWEST
CWA/. ONE LIMITING FACTOR TO THE TORNADO THREAT WILL BE SOMEWHAT
WEAK INSTABILITY IN THE LOWEST 3 KM. HOWEVER...ANY STORM THAT CAN
MAKE USE OF THE FORECAST 800-1000J/KG OF LOW LEVEL CAPE WILL BE
MORE THAN CAPABLE OF ROTATING...ESPECIALLY ANY OF THOSE DEVIANT TO
THE MEAN FLOW. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE
ACROSS ALL OF NORTH TEXAS TODAY.

COLD FRONT WILL MOVE INTO NORTH TEXAS ON TUESDAY...BRINGING A CHANCE
OF SHOWERS AND THUNDERSTORMS. SOME SLIGHTLY COOLER WEATHER /HIGHS IN
THE LOW 70S/ CAN BE EXPECTED DURING THE MIDDLE OF NEXT WEEK. ANOTHER
FRONT MAY SAG INTO THE REGION FRIDAY.

SCHULTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  50  72  51  81 / 100  80  30  10   0
WACO, TX              73  52  73  51  80 / 100  80  40  10   0
PARIS, TX             73  56  70  49  80 /  90  80  30  10   0
DENTON, TX            70  49  71  48  80 / 100  80  20  10   0
MCKINNEY, TX          72  51  70  47  79 / 100  80  30  10   0
DALLAS, TX            72  53  72  52  81 / 100  80  30  10   0
TERRELL, TX           75  55  71  51  80 / 100  80  30  10   0
CORSICANA, TX         75  54  71  51  80 /  90  80  50  10   0
TEMPLE, TX            72  52  72  51  83 / 100  80  50  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

25/26
Hazardous weather outlook, Mar 30, 4:15 AM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CDT FRI MAR 30 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
415 AM CDT FRI MAR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH REMAINS IN AFFECT FOR ALL OF NORTH TEXAS THROUGH
MIDNIGHT TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS THE SOUTHWEST PORTIONS OF NORTH TEXAS...GENERALLY SOUTHWEST
OF A LINE FROM PALO PINTO TO TEMPLE. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF NORTH TEXAS THROUGH
THIS EVENING.

A POWERFUL UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL
APPROACH FROM THE WEST THROUGH TONIGHT AND BRING A VERY GOOD CHANCE OF
THUNDERSTORMS TO THE ENTIRE REGION.  THE MAIN HAZARD ASSOCIATED WITH
THESE STORMS WILL BE FROM FLOODING AND FLASH FLOODING AS MANY AREAS
RECEIVED APPRECIABLE RAINFALL YESTERDAY. ADDITIONAL RAINFALL AMOUNTS
OF TWO TO THREE INCHES ARE POSSIBLE WITH ISOLATED THREE TO FOUR INCH
AMOUNTS.

FORECASTED VERTICAL WIND SHEAR PROFILES AND INSTABILITY SUGGEST THE
POTENTIAL FOR SUPERCELL THUNDERSTORMS WITHIN THE MODERATE RISK AREA.
THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING DOWNBURST
WINDS AND A FEW TORNADOES. ACROSS THE REMAINDER OF NORTH
TEXAS...WIND SHEAR AND INSTABILITY WILL NOT BE AS FAVORABLE FOR
TORNADIC STORMS BUT LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY WITH THE
SOME ADDITIONAL FLOODING POSSIBLE SATURDAY MORNING.

THE NEXT CHANCE OF THUNDERSTORMS WILL BE NEXT TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING FOR
FLOODING REPORTS.  SPOTTER ACTIVATION FOR SEVER WEATHER REPORTS IS
ALSO POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH TEXAS.

In the hours before

Special weather statement, Mar 30, 10:00 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 AM CDT FRI MAR 30 2007

TXZ157-301530-
CORYELL TX-
1000 AM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN CORYELL COUNTY

AT 959 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 14 MILES NORTHWEST OF
GATESVILLE...MOVING NORTH AT 40 MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
THIS EVENING.

LAT...LON 3137 9812 3117 9797 3142 9779 3166 9775
      3151 9813 3146 9816

82/JLD
Special weather statement, Mar 30, 10:27 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1027 AM CDT FRI MAR 30 2007

TXZ129-301600-
EASTLAND TX-
1027 AM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTLAND COUNTY

AT 1023 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM 10 MILES SOUTHWEST OF CISCO MOVING TO
THE NORTHEAST AT 40 MPH. THIS STORM IS EXPECTED TO REACH THE WESTERN
FRINGES OF EASTLAND COUNTY BY 1040 AM.

CITIES IN THE PATH OF THIS STORM INCLUDE CARBON...CISCO...EASTLAND...
GORMAN AND RISING STAR.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING FOR ALL
OF NORTH TEXAS.

LAT...LON 3208 9932 3195 9917 3230 9847 3251 9910

JLD
Special weather statement, Mar 30, 10:41 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1041 AM CDT FRI MAR 30 2007

TXZ144-301615-
BOSQUE TX-
1041 AM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  BOSQUE COUNTY

AT 1041 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 11 MILES WEST OF
CLIFTON...MOVING NORTH AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...IREDELL...MERIDIAN
AND MERIDIAN STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

A FLASH FLOOD WATCH REMAIN IN EFFECT THROUGH FRINDAY EVENING FOR ALL
OF NORTH CENTRAL TEXAS

LAT...LON 3171 9779 3160 9759 3183 9748 3212 9760
      3210 9786 3190 9792

82/JLD
Special weather statement, Mar 30, 10:57 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 AM CDT FRI MAR 30 2007

TXZ100-101-301630-
JACK TX-YOUNG TX-
1057 AM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN JACK COUNTY
  SOUTHEASTERN YOUNG COUNTY

AT 1057 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 13 MILES SOUTHEAST OF
GRAHAM...MOVING NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
THIS STORM COULD ALSO PRODUCE SOME PEA SIZE HAIL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3296 9860 3285 9839 3310 9820 3323 9849

82/JLD
Local storm report, Mar 30, 11:25 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1125 AM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TORNADO          2 S CARBON              32.24N  98.83W
03/30/2007                   EASTLAND           TX   LAW ENFORCEMENT

            BRIEF TORNADO REPORTED

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:02 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:07 PM CDTSevere Thunderstorm WarningFWDParker53 min
Mar 29, 7:16 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro34 min
Mar 29, 7:30 PM CDTFlash Flood WarningFWDHill3 hr
Mar 29, 7:32 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:37 PM CDTFlash Flood WarningFWDLimestone, Navarro4 hr
Mar 29, 7:45 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 29, 8:11 PM CDTSpecial Weather StatementFWDHenderson, Navarro34 min
Mar 29, 8:33 PM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
Mar 29, 9:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Mar 29, 9:42 PM CDTSpecial Weather StatementFWDTarrant33 min
Mar 29, 9:48 PM CDTFlash Flood WarningFWDEllis4 hr
Mar 29, 10:24 PM CDTFlash Flood WarningFWDHill4 hr
Mar 29, 11:22 PM CDTFlash Flood WarningFWDHenderson, Navarro4 hr
Mar 30, 2:01 AM CDTFlash Flood WarningFWDEllis3 hr
Mar 30, 10:00 AM CDTSpecial Weather StatementFWDCoryell30 min
Mar 30, 10:27 AM CDTSpecial Weather StatementFWDEastland33 min
Mar 30, 10:33 AM CDTSevere Thunderstorm WarningFWDEastland57 min
Mar 30, 10:41 AM CDTSpecial Weather StatementFWDBosque34 min
Mar 30, 10:50 AM CDTTornado WarningFWDEastland40 min
Mar 30, 10:57 AM CDTSpecial Weather StatementFWDYoung33 min
Mar 30, 11:27 AM CDTSevere Thunderstorm WarningFWDHood, Palo Pinto, Parker41 min
Mar 30, 11:29 AM CDTTornado WarningFWDEastland49 min
Mar 30, 12:02 PM CDTSpecial Weather StatementFWDBell, Coryell, Lampasas, McLennan58 min
Mar 30, 12:21 PM CDTSpecial Weather StatementFWDParker24 min
Mar 30, 12:22 PM CDTSpecial Weather StatementFWDJack23 min
Mar 30, 12:39 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker66 min
Mar 30, 12:51 PM CDTSevere Thunderstorm WarningFWDEastland54 min
Mar 30, 1:25 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningFWDParker, Wise45 min
Mar 30, 1:50 PM CDTSpecial Weather StatementFWDCoryell25 min
Mar 30, 1:54 PM CDTSpecial Weather StatementFWDYoung36 min
Mar 30, 1:57 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 2:38 PM CDTSevere Thunderstorm WarningFWDYoung52 min
Mar 30, 2:49 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 2:56 PM CDTSpecial Weather StatementFWDCoryell34 min
Mar 30, 3:00 PM CDTSpecial Weather StatementFWDWise30 min
Mar 30, 3:01 PM CDTFlash Flood WarningFWDBell, Coryell, Lampasas4 hr
Mar 30, 3:15 PM CDTSpecial Weather StatementFWDCoryell, McLennan30 min
Mar 30, 3:25 PM CDTFlash Flood WarningFWDMontague4 hr
Mar 30, 3:29 PM CDTSpecial Weather StatementFWDStephens31 min
Mar 30, 3:32 PM CDTFlash Flood WarningFWDStephens, Young4 hr
Mar 30, 3:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Mar 30, 3:52 PM CDTTornado WarningFWDBell, Coryell53 min
Mar 30, 4:00 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto60 min
Mar 30, 4:19 PM CDTTornado WarningFWDMcLennan56 min
Mar 30, 4:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland58 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise62 min
Mar 30, 4:58 PM CDTTornado WarningFWDFalls62 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague57 min
Mar 30, 5:05 PM CDTFlash Flood WarningFWDMcLennan3 hr
Mar 30, 5:14 PM CDTTornado WarningFWDMcLennan44 min
Mar 30, 5:30 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 5:42 PM CDTTornado WarningFWDLimestone63 min
Mar 30, 5:52 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 6:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone25 min
Mar 30, 6:26 PM CDTFlash Flood WarningFWDNavarro4 hr
Mar 30, 6:34 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more26 min
Mar 30, 6:39 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 6:50 PM CDTSevere Thunderstorm WarningFWDMills55 min
Mar 30, 6:55 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant65 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.